| Model Number |
FGS-0313 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they had a capsule which failed to attach.There was no harm to the patient, and no intervention was required.There was nothing unusual about the patient or the procedure, and an endoscopy had been performed prior to the procedure that showed the esophagus to be normal.The physician verified the capsule placement endoscopically.No lubricant was used to facilitate placement of the capsule, and the delivery system and capsule will be returned for investigation.